The paper investigates the exponential stability of a linear system of difference equations with variable delays , , where , is a constant square matrix, are square matrices, , and for an . New criteria for exponential stability are derived using the method of Lyapunov functions and formulated in terms of the norms of matrices of linear terms and matrices solving an auxiliary Lyapunov equation. An exponential-type estimate of the norm of solutions is given as well. The efficiency of the derived criteria is numerically demonstrated by examples and their relations to the well-known results are discussed.
from #AlexandrosSfakianakis via Alexandros G.Sfakianakis on Inoreader http://ift.tt/2B4I8eg
via IFTTT
Εγγραφή σε:
Σχόλια ανάρτησης (Atom)
Δημοφιλείς αναρτήσεις
-
Abstract Bromodomain proteins function as epigenetic readers that recognize acetylated histone tails to facilitate the transcription of t...
-
Objectives To optimise medical students’ early clerkship is a complex task since it is conducted in a context primarily organised to take ca...
-
Abstract Purpose Overcoming the flaws of current data management conditions in head and neck oncology could enable integrated informatio...
-
C. Julian Chen'Correspondence information about the author C. Julian ChenEmail the author C. Julian Chen, Donald A. Miller DOI: https://...
-
1 abqls-210rm.html Read the latest Journal of Clinical Neurophysiology - Vol. 37, No. 1, January 2020.eml 2 agx3v-nxz96.html Read the late...
-
Ambergris Caye's best News Source. A weekly tourism and community oriented newspaper providing local news, stories, and reports on what...
-
by Yanwei Li, Haifeng Liu, Wei Zeng, Jing Wei An increase in the osmolarity of tears induced by excessive evaporation of the aqueous tear p...
-
http://ift.tt/2p41efZ
Δεν υπάρχουν σχόλια:
Δημοσίευση σχολίου